# SDR CALA2019052400005

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 58,054 hours, 10,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T1929119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9132453 - SUPPORT TASK - EA 5340-01478 REV E OP 007 AD 2012-09-04 LT SIDE STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP "T" FITTING FOUND SURFACE CORROSION AROUND FASTENER HOLE LT SIDE STA 955 REAR SPARE BULKHEAD FAILSAFE STRAP "T" FTG P/N 145T1929119 REPLACED AS PER EA5340-01478 REV - OP007 STEP 12 AND STEP 13 TRANSFERED HOLE AND INSTALLED NEW FTG STEP 18 SUB STEP 8 ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 6 ACCOMPLISHED.
